# SDR UPS04M42724

- Difficulty date: April 27, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT PRESSURE BULKHEAD STA 2007 FWD FACE TEE AT LONGERON 27 LBL 43 FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 34 MAT'L THK 0.125 INCH & 0.090 INCH, THK REMOVED 0.038 INCH & 0.005 INCH FOUND EXCEED LIMIT PER SRM 53-40-00 FIG 7 VOL 1 REV 34.  CORRODED TEE LONGERON CUTOUT AT STA 2007 LBL 36-76 PER SRM 53-40-00 FIG 6 VOL 1 REV 34.  NEW TEE CHORD REPAIR INSTALLED PER SRM 53-40-00 VOL 1 FIG 7 REV 34.
